If you got a sunburn from a tanning bed on part of your stomach, can it give you itchy peeling skin for over a year that can look like hives?

I had something that looks like a allergic reaction or hives on the right side of my belly button for over a year, it spread to under my belly button over my pelvic, than to the left side, can it be from a sunburn from a tanning bed? And I get the clear discharge you get from it and I've been using all kinds of creams including prescription and it keeps coming back

4 Answers

Relevance
  • 2 months ago

    It’s possible.  Considering you have discharge, it’s probably some type of infection, probably bacterial.  Does the area feel burning, warm, or irritated as well?  What does your rash look like?  

    You should try using an antibiotic/antibacterial ointment, if you haven’t tried this already.  It is possible that the area where you got sunburnt became infected, causing the discharge and rash.  It’s also possible that the bacteria spread to you from using a bed that was not cleaned properly.  

    Another possibility is that this is a form of dermatitis, where the area has become infected.  Dermatitis is caused by your skin coming into contact with allergens.  In order to treat this, you’ll need to stop using whatever it is that’s causing it.  

    Things that can cause this include laundry soap, body soap, shampoo, creams, lotions, moisturizers, chemicals, medications, certain materials, basically anything that comes into contact with your skin.  If you can think of anything you began using when it began, stop using it.

    It’s a good idea to only use products for sensitive skin.  You should see another doctor about this.  They will be able to test your skin to see what’s causing it, and how to treat the specific condition.  In the mean time, you should start using an antibiotic such as Neosporin.  An anti allergy medication could help as well.  

  • 2 months ago

    No, it’s something else and should be seen by derm. 

  • 2 months ago

    Thank you for sharing.  Do you have a question.

  • Anonymous
    2 months ago

    This is probably cancer.

Still have questions? Get your answers by asking now.